# SDR 97ZZZM717

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508MV
- Make and model: Beech B200
- Aircraft serial: BB877
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Broken
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

IN CRUISE FLIGHT, TURNED WINDSHIELD HEAT ON, AFTER SEVERE MINUTES PILOTS SIDE WINDSHIELD PLY SHATTERED.  CONSULTED EMERGENCY PROCEDURES CHECKLIST AND CONDUCTED EMERGENCY PROCEDURES.  DECLARED EMERGENCY WITH ATC, AND REQUESTED VECTORS TO NEAREST AIRPORT (TEB).  LANDED WITHOUT INCIDENT AT TEB.  (M)
